zbMATH — the first resource for mathematics

Third version of the dressing method. (English. Russian original) Zbl 0987.35133
Theor. Math. Phys. 121, No. 1, 1397-1408 (1999); translation from Teor. Mat. Fiz. 121, No. 1, 165-176 (1999).
Author’s abstract: The two previous versions of the dressing method in soliton theory were elaborated in collaboration with V. E. Zakharov. In our works published in the 1970s, we did not consider discrete equations on a lattice, Painlevé-type equations, and finite-band potentials, and I now make up for this gap. Although the suggested elementary discretization scheme for the linear spectral problem is rather general, the presentation of the material is mainly confined to the framework of the Zakharov-Shabat spectral problem.

35Q40 PDEs in connection with quantum mechanics
37K15 Inverse spectral and scattering methods for infinite-dimensional Hamiltonian and Lagrangian systems
39A13 Difference equations, scaling (\(q\)-differences)
Full Text: DOI
[1] V. E. Zakharov and A. B. Shabat,Funct. Anal. Appl.,8, 226–235 (1974);13, 166–174 (1980). · Zbl 0303.35024
[2] A. B. Shabat,Inverse Problems,6, 303–308 (1992). · Zbl 0762.35098
[3] A. P. Veselov, and A. B. Shabat,Funct. Anal. Appl.,27, No. 2, 81–96 (1993). · Zbl 0813.35099
[4] V. E. Adler,Physica D,73, 335–351 (1994). · Zbl 0812.34030
[5] V. E. Adler, and A. B. Shabat,Theor. Math. Phys.,111, 647–657 (1997);112, 935–948 (1997). · Zbl 0978.37502
[6] V. G. Marikhin, and A. B. Shabat,Theor. Math. Phys.,118, 173–182 (1999). · Zbl 0984.37093
[7] A. B. Shabat, and R. I. Yamilov,Leningrad Math. J.,2, 377–400 (1991).
[8] A. N. Leznov, A. B. Shabat, and R. I. Yamilov,Phys. Lett. A,174, 397–402 (1993).
[9] E. Schrödinger,Proc. Roy. Irish Acad.,A46, 9–16 (1940).
[10] L. D. Landau, and E. M. Lifshitz,Course of Theoretical Physics [in Russian], Vol. 3,Quantum Mechanics: Nonrelativistic Theory, Nauka, Moscow (1989); English transl. prev. ed., Oxford Univ. Press, Oxford (1975).
[11] A. P. Veselov,Mat. Zametki,45, No. 3, 118–120 (1989).
[12] V. L. Vereshchagin,Mat. Zametki,48, No. 2, 145–148 (1990).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.